Switched to Shots, LOW T NOW!
- 12-21-2010, 08:54 PM
Switched to Shots, LOW T NOW!
I was at:
E2 - 21
On Cream, applied 150mg 2x per day
I switched to shots cuz I wanted less hassle:
120mg Test-Cyp 1x per week
Day 5 after shot:
I feel like not even close to as good. My strength gains are much better, but sex drive and mood is way lower. I mean the free-t is still top of the range, but its no longer double the range. The doc is willing to raise me to 140mg...but i'm thinking for me its going to take at least 200mg/wk to feel comparable?
what should i do? Work on getting 200-250mg? For me its going to take much more than most people i guess to get the same levels. I want to feel the same as I did, I used to feel awesome. But I dont want the hassle of the cream...so i need to be at 250ng/dl of free t.
My current doc will only raise me in 20mg increments, every 3 weeks. He think 140mg is going to be plenty and expalined to me that with shots, you only need HALF of the levels to feel the same...because its a consistent blood level where as the cream peaks out and drops quickly.....whatever...why can't i JUST GET a scrpit for 200-250. My hematocrit, bp, etc is all perfect.
- 12-21-2010, 08:56 PM
12-22-2010, 12:42 AM
12-22-2010, 01:04 AM
Originally Posted by TylerDurden7
I was origninally put on 200mg/week and levels were coming in around 1,000 ng/dl. Felt great, no complaints. Best I had felt in a long time. My endo said it was too high and so he lowered it to 150 mg/week. My last blood test had me coming in around upper 500's by the end of the week. I am not happy with this dose, and almost feel like my numbers are going down even more. I am going to try to get an increase back up to 200mg. Is it possible that over time you can build a tolerance to test and require more to achieve the same blood levels?
You may have a condition known as androgen insensitvity which may require more testosterone then usual. It appears you are a fast metabolizer and your cortisol may be low which may be causing your body to burn testosterone People with similar conditions tend to have super low shbg which will require more injections more frequently. Inject 100 mgs every 3.5 days should keep plasma level at upper 1/3 range. The question is where is the test going and converting into. I would examine your other hormone levels many, adrenal, thyroid , and e2, dht levels to look to see factors that could be affect you are metaboliszing testosteron. You may have altered pathway in the liver or taking another drug which could be altering how your body process testosterone. I would look for reason why this is occuring then have multiple injections to keep plasma levels at 1/3 the upper range at the lowest point.
Found this post somewhere....this sounds EXACTLY like wahts going on.
I had to apply cream 2x per day.
SO the issue should be thought of in this fashion:
LOW-SHBG burns up testosterone faster, therefore instead of "raising" the dose, the patient should just dose more frequently.
12-22-2010, 06:28 AM
300mg @ 10% = 30mg x 7 = 210mg/week active test
300mg @ 7.5% = 22.5mg x 7 = 157mg/week active test
300mg @ 5.0% = 15mg x 7 = 105mg/week activetest
You likely had very (I mean very) elevated levels of DHT because of the high rate of conversion when applied transdermally. That rate of DHT will cause you to feel very good but can be too high for good health.
When I was on cream at only 200mg daily my DHT was high at 223 (range of 25-75) but my SHBG was increased but only as high as 38 (range of 9-45)
120mg/week cyp = 85mg/week active test
This likely has very low conversion to DHT. The combination of dramatically lower DHT and low end active testosterone may be your problem.
Low SHBG means more free testosterone.
Life is a terminal condition.
12-22-2010, 07:05 AM
12-22-2010, 07:36 AM
Im really thinking to say just screw it and go back to the cream. I felt amazing on it, i guess there was no reason to switch over besides the cheaper cost and less hassle..in the end its about how you feel right?
12-22-2010, 11:54 AM
12-22-2010, 12:12 PM
12-22-2010, 04:53 PM
To be honest, I preach injections but actually "felt" better on Testim. I think the up and down of injections makes it not worth the ease of application. I went back to Testim and just saved my test cyp. Vials for a future blast cycle..
12-22-2010, 05:26 PM
12-22-2010, 06:25 PM
My T3, reverse T3, T4, and TSH are all e****lent and have always been e****lent. I dont know why I needed so much cream, and or T shots....my doc only moves in 20mg increments every 3 weeks on the shots and its going to take 25-30 weeks before I'm at optimized levels on shots...so I just said screw it and went back to T-gel.
I would rather chew through cream then be shooting a ton of oil and having to deal with estrogen issues rather than DHT issues.
I have no prostate swelling, and even had my prostate examined. I have a second local doctor odering thyroid panel and PSA.
12-22-2010, 08:40 PM
12-22-2010, 09:31 PM
Similar Forum Threads
- By lucky in forum Male Anti-Aging MedicineReplies: 1Last Post: 04-12-2010, 03:20 PM
- By bigwhiteguy29 in forum General ChatReplies: 24Last Post: 12-27-2009, 06:04 AM
- By filo74 in forum Male Anti-Aging MedicineReplies: 6Last Post: 08-04-2009, 05:42 PM
- By Cus in forum Male Anti-Aging MedicineReplies: 11Last Post: 12-11-2008, 12:59 PM
- By Pushofabutton in forum MMAReplies: 2Last Post: 04-08-2006, 03:18 AM